Journal of Applied Mathematics and Physics

Vol.6 No.5(2018), Paper ID 84905, 21 pages

DOI:10.4236/jamp.2018.65090

 

Absolute Velocity and Total Stellar Aberration

 

Miloš Čojanović

 

Independent Researcher, Montreal, Canada

 

Copyright © 2018 Miloš Čojanović et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Čojanović, M. (2018) Absolute Velocity and Total Stellar Aberration. Journal of Applied Mathematics and Physics, 6, 1034-1054. doi: 10.4236/jamp.2018.65090.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.